Skip to content
Pain after Hepatits B Vaccine
avatar
michaelapettersen posted:
It has been nearly 3 weeks since I got my 3rd Hepatitis B vaccine and my arm still hurts near the injection site. Is this normal or should I go back to the health center and have it looked at?
Reply
 
avatar
atti_editor responded:
Hi michaelapettersen,

This article says that the most common side effect of the hepatitis vaccine is soreness at the injection site. If you are worried, you might try calling your doctor to see if lingering soreness after 3 weeks is a normal, or if they would like for you to go in.

Best wishes,
Atti


Helpful Tips

FAQ Tip #2: Tonsilliths and Cryptic TonsilsExpert
People are often puzzled by white accumulations in their tonsils. Some feel they have Strep, yet they do not really have a red, sore ... More
Was this Helpful?
18 of 26 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.